# SDR DALA2018041202401

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 86,513 hours, 11,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ETOPS SERVICE CHECK FOUND ALL EMERGENCY LIGHTS IN LLCR INOPERATIVE.  ALL LIGHTS REPLACED.  SYSTEM OPERATION IS NORMAL.
